Thyroid UK
84,141 members99,124 posts

Lower dose?

I've been on this dose of both t4 and t3 for 4.5 weeks. I have moved country 3 weeks ago and now I feel so much worse after my second dose t3. Can I lower that and just skip the second dose(6.25) or is it better to try to take it later in the day?

I have had candida on my toe in the UK and that has completely healed now since the move so I'm thinking that maybe I need less medication here in this country.

3 Replies
oldestnewest

Did you move to a much hotter climate? Some people decrease in the summer. I do not. I see you have increased, decreased and been trying to find your optimal dose but it does take time for your body to make the adjustments. If you feel badly after your second T3, perhaps you should wait and try later if you feel the need. Your blood tests looked very good at one point so not sure why you increased.

Reply

It has indeed been warm but comparable to the UK. The dose I was on to get those levels is the dose in on now. Just starting to think it might be a bit too much now since I've moved.

Reply

Try to listen to your body. I do think it sends signals. You could check your temperature as well.

Reply

You may also like...